# SDR AALA990697

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MAINTENANCE CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS IN FRONT HALF OF COACH CABIN WERE INOPERATIVE.  REPAIRED EMERGENCY FLOOR PATH LIGHTING WIRE IN COACH CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
